# SDR FDEA201608072832

- Difficulty date: August 7, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 95,228 hours, 40,171 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: ARG70961
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR INDICATED UNSAFE UPON RETRACTION.  ACCOMPLISHED CHECKLIST, RETURNED GEAR TO SAFE DOWN  INDICATIONS, UNEVENTFUL LANDING.  IDENTIFIED PARTS LANDING GEAR EXTENSION.  FOUND LT MLG UPLOCK CRANK EXTENSION SPRING BROKEN, REF IPC 32-34-02-01, FIG. 1, ITEM 091.   REPLACED SPRING REF  MD10 IPC 32-34-02-01, FIG. 1, ITEM 091. PERFORMED MAIN LANDING GEAR EXTENSION/RETRACTION TEST (4 CYCLES) IAW AMM 32-30-00-5 - SATISFACTORY.  BOTH PRIMARY AND SECONDARY LANDING GEAR INDICATIONS NORMAL . OK FOR SERVICE.
